# SDR C2XA03SH451

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 11,840 hours, 10,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525681011
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE ANGLE ON THE CARGO CUT FRAME 67 WAS FOUND TO BE WARPED OUT OF CONFIGURATION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
